Regularity for viscosity solutions of fully nonlinear equations $F(D^2u) = 0$
Keywordsfully nonlinear equations, viscosity solutions, Hölder regularity, Krylov–Safonov Harnack inequality, Jensen's approximate solutions
How to Cite
CABRÉ, Xavier and CAFFARELLI, Luis A. Regularity for viscosity solutions of fully nonlinear equations $F(D^2u) = 0$. Topological Methods in Nonlinear Analysis. Online. 1 September 1995. Vol. 6, no. 1, pp. 31 - 48. [Accessed 22 September 2023].
Number of views and downloads: 0
Number of citations: 0